# SDR HEEA083002

- Difficulty date: January 6, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N7074W
- Make and model: Bell 206L-4
- Aircraft serial: 52033
- Aircraft time: 7,018 hours
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: DPUK0414
- Condition: Failed
- Location: Intelastart Comp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMPUTER HAS CONTINUOUS ANNUNCIATION ON INTELLISTART LIGHT ASSY DUE TO FAULT. TROUBLESHOT WIRING IN AIRCRAFT, FOUND PINS 25 AND 26 SWAPPED WITH PINS 35 AND 36.  ALSO REPLACED PROCESSOR DUE TO THE MISPLACEMENT OF PINS.
